TITLE

Glaucoma risk increased with long-term, high-dose inhaled corticosteroids

PUB. DATE
June 1997
SOURCE
Geriatrics;June97, Vol. 52 Issue 6, p20
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Focuses on the long-term use of very high doses of inhaled corticosteroids may increase the risk of glaucoma, according to study by Canadian researchers. Patients who are only treated with high doses of corticosteroids; Advices for doctors treating patients with corticosteroids.
ACCESSION #
9708226105

 

Related Articles

  • Fluticasone propionate.  // Reactions Weekly;2/4/2012, Issue 1387, p19 

    The article describes the case of a 56-year-old woman with a history of bronchiectasis and chronic obstructive pulmonary disease (COPD) who developed allergic bronchopulmonary aspergillosis during treatment with corticosteroids that included fluticasone propionate.

  • Clobetasol.  // Reactions Weekly;12/8/2012, Issue 1431, p15 

    The article describes the case of a 56-year-old man who developed femoral head osteonecrosis while receiving clobetasol for psoriasis.

  • Mometasone.  // Reactions Weekly;10/6/2012, Issue 1422, p35 

    The article describes the case of a 68-year-old man who developed an acquired loss of fingerprints while receiving mometasone for the treatment of pompholyx hand eczema.

  • Fluocinolone acetonide.  // Reactions Weekly;11/17/2012, Issue 1428, p18 

    The article describes the case of a 26-year-old woman who developed clinical signs of Cushing's syndrome such as buffalo hump, abdominal obesity, acneiform rash on her face and moon face, during fluocinolone acetonide therapy for oral lichen planus.

  • Corticosteroids/mercaptopurine.  // Reactions Weekly;4/28/2012, Issue 1399, p12 

    The article describes the case of a 26-year-old woman who developed hepatitis E virus infection while receiving corticosteroids with mercaptopurine.

  • Methylprednisolone/prednisone.  // Reactions Weekly;2/20/2010, Issue 1289, p30 

    The article describes the case of a 33-year-old man who experienced central serous chorioretinopathy following high-dose systematic corticosteroid therapy.

  • Difluprednate.  // Reactions Weekly;7/7/2012, Issue 1409, p21 

    The article describes several cases of cataracts and/or elevated intraocular pressure (IOP) in patients receiving difluprednate therapy for chronic anterior and intermediate uveitis, tubulointerstitial nephritis with uveitis, Vogt-Koyanagi-Harada syndrome or juvenile idiopathic arthritis.

  • Immunosuppressants/natalizumab.  // Reactions Weekly;4/24/2010, Issue 1298, p19 

    The article describes four patients who experienced gliomas following treatment with corticosteroids, glatiramer acetate or interferon-β and natalizumab for multiple sclerosis, published in the February 16, 2010 issue of the journal "Neurology."

  • Ciclosporin/prednisolone.  // Reactions Weekly;2/27/2010, Issue 1290, p15 

    The article describes the case of an 82-year-old man who developed Nocardia muscle abscesses during treatment with prednisolone and ciclosporin.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics